MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII OXIN P/S FEM RIGHT SZ 7; PRSTHSS,KNE,PTLLFMRTIIL,SMCNSTRND,CMNTD,PLYRMTLPLYMR

SMITH & NEPHEW, INC. GII OXIN P/S FEM RIGHT SZ 7; PRSTHSS,KNE,PTLLFMRTIIL,SMCNSTRND,CMNTD,PLYRMTLPLYMR
Catalog Number 71421117
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Injury (2348)
Date of Event 04/06/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to loosening and infection.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned for evaluation.Based on the information available, a root cause for loosening and infection cannot be concluded.A review of complaint history on the listed parts and corresponding batches revealed no prior complaints for the listed batches with the same failure mode.A review of the manufacturing records did not reveal any manufacturing abnormalities that could have caused or contributed to the reported incident.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.However, without the actual devices, our investigation cannot proceed.Based on this investigation, the need for corrective action is not indicated.Should additional information be received, the complaint will be reopened.

Brand Name
GII OXIN P/S FEM RIGHT SZ 7
Common Device Name
PRSTHSS,KNE,PTLLFMRTIIL,SMCNSTRND,CMNTD,PLYRMTLPLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7457305
Report Number1020279-2018-00813
Device Sequence Number19096737
Product Code JWH
UDI-Device Identifier03596010469311
UDI-Public03596010469311
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K962557
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/15/2026
Device Catalogue Number71421117
Device Lot Number16HM11900
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/06/2018
Supplement Date Received by Manufacturer04/06/2018
Initial Report FDA Received Date04/25/2018
Supplement Report FDA Received Date11/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;